# SDR ASAA9840033

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546921225
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, A SERIES OF DENTS AND SCRATCHES WERE FOUND IN THE SKIN OF THE FORWARD CARGO DOOR IN THE VICINITY OF THE DOOR HANDLE.  REPAIRED PER EA 5230-01079.  (M)
